Volume 13, Issue 1 (March 2014)                   JIRSS 2014, 13(1): 31-42 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (4332 Views)

Suppose that a geometrically distributed number of observations are available from an absolutely continuous distribution function $F$, within this set of observations denote the random number of records by $M$. This is called geometric random record model. In this paper, characterizations of $F$ are provided in terms of the subsequences entropies of records conditional on events ${M geq n}$ or ${M = n}$ in a geometric random record model. Characterization results for symmetric distributions are also presented based on entropies of upper and lower records in a random record model.

Full-Text [PDF 120 kb]   (1845 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17